Discussions By Condition: Anxiety

Just anxiety or something more?

Posted In: Anxiety 3 Replies
  • Posted By: AnxietyisKillingMe
  • October 13, 2009
  • 01:00 AM

Hello, Ive been diagnosed with anxiety disorder and I am currently on 75mgs of Effexor slow release capsules. I went from severe anxiety attacks everyday to none since Ive started taking the drug. But with my attacks gone, it seems I have a lot of side effects? I feel tired all the time, weird feeling that I cant describe, butterflys, heart palpitations, uneasy feeling, weak, severe tension headaches, random pains in my head, no desire to eat. There is a number of things, most of these I had before I started taking the drug, if not all of them. I had a CT scan done and my brain is normal. But I seriously think something is wrong but cant tell anyone cuz they just say its all in my head. I hope it is but I wonder if theres anything that comes to mind with any of these symptoms? :( Please help:confused:

Reply Flag this Discussion

3 Replies:

  • Hello, Ive been diagnosed with anxiety disorder and I am currently on 75mgs of Effexor slow release capsules. I went from severe anxiety attacks everyday to none since Ive started taking the drug. But with my attacks gone, it seems I have a lot of side effects? I feel tired all the time, weird feeling that I cant describe, butterflys, heart palpitations, uneasy feeling, weak, severe tension headaches, random pains in my head, no desire to eat. There is a number of things, most of these I had before I started taking the drug, if not all of them. I had a CT scan done and my brain is normal. But I seriously think something is wrong but cant tell anyone cuz they just say its all in my head. I hope it is but I wonder if theres anything that comes to mind with any of these symptoms? :( Please help:confused:Anybody? :(
    AnxietyisKillingMe 2 Replies
    • October 14, 2009
    • 01:33 AM
    • 0
    Flag this Response
  • Hello, Ive been diagnosed with anxiety disorder and I am currently on 75mgs of Effexor slow release capsules. I went from severe anxiety attacks everyday to none since Ive started taking the drug. But with my attacks gone, it seems I have a lot of side effects? I feel tired all the time, weird feeling that I cant describe, butterflys, heart palpitations, uneasy feeling, weak, severe tension headaches, random pains in my head, no desire to eat. There is a number of things, most of these I had before I started taking the drug, if not all of them. I had a CT scan done and my brain is normal. But I seriously think something is wrong but cant tell anyone cuz they just say its all in my head. I hope it is but I wonder if theres anything that comes to mind with any of these symptoms? :( Please help:confused: anybody? um I dont know :confused:
    AnxietyisKillingMe 2 Replies
    • October 14, 2009
    • 01:34 AM
    • 0
    Flag this Response
  • anybody? um I dont know :confused:Those can also be symptoms of anxiety and/or side effects. To be honest, only your mental health professional can give you the guidance you need, imo.
    bluebird121 2 Replies
    • October 20, 2009
    • 02:17 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.